Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Continuous wrist pain near vein in both hands, weakness in hands and making a fist, no relief with heat pack. Treatment advice?

My wrist has been hurting for about a moths or a year. The pain is by my vein in my wrist (both hands). I had hit my wrist by accident on a desk(right hand) and then 2 weeks ago I accidentally twisted it (on my left hand). I used the ThermaCare HeatPack and wrapped a bandage around it on my right wrist. It still hurts. Sometimes my hand will feel weak. When I make a fist with my left hand it also hurts. I m not sure if I fractured a bone or what. What to do?
Asked On : Tue, 23 Oct 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Rheumatologist 's  Response
Good evening
From the symptoms you have described it looks like a carpal tunnel syndrome. I am not sure if you get any tingling and numbness also with it. But do consult an orthopaedics and there can be some remedey
Answered: Fri, 20 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor